Volume 19 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – W
Wada, Kodai
Link invariants derived from multiplexing of crossings
Wada, Masaaki
Twisted Alexander polynomials and surjectivity of a group homomorphism
Erratum to: Twisted Alexander polynomials and surjectivity of a group homomorphism
Wagner, Emmanuel
Grid diagrams and Khovanov homology
Wahl, Nathalie
Erratum to: Homology stability for outer automorphism groups of free groups
Automorphisms of free groups with boundaries
Homological stability for automorphism groups of RAAGs
Waldorf, Konrad
Spin structures on loop spaces that characterize string manifolds
Walker, Alden
Walker, Grant
Linking first occurrence polynomials over Fp by Steenrod operations
Wallace, Steven
Surgery description of colored knots
Waller, Nancy
Examples of exotic free 2-complexes and stably free nonfree modules for quaternion groups
A stably free nonfree module and its relevance for homotopy classification, case Q28
Walsh, Genevieve
Commensurability classes of 2-bridge knot complements
The bumping set and the characteristic submanifold
Walton, James
Wang, Guozhen
Some extensions in the Adams spectral sequence and the 51-stem
Wang, Jiajun
Cosmetic surgeries on genus one knots
Wang, Shicheng
Degree one maps between small 3–manifolds and Heegaard genus
Finiteness of mapping degrees and PSL(2,R)-volume on graph manifolds
Wang, Shida
Bounds for fixed points and fixed subgroups on surfaces and graphs
Wang, Stephen
Representations of surface groups and right-angled Artin Groups in higher rank
Wang, Wei
Equivariant cohomology Chern numbers determine equivariant unitary bordism
Wang, Yilong
Random walk invariants of string links from R-matrices
Wang, Yu
Detection of a nontrivial product in the stable homotopy groups of spheres
Ward, Benjamin
Cyclic A_\infty structures and Deligne's conjecture
Watanabe, Tadayuki
Configuration space integral for long n–knots and the Alexander polynomial
Watson, Liam
Knots with indentical Khovanov homology
Graph manifolds, left-orderabilty and amalgamation
Watt, Colum
Non-crossing partitions and Milnor fibers
Webster, Benjamin
Khovanov-Rozansky homology via a canopolis formalism
Wedrich, Paul
Categorified sl(N) invariants of colored rational tangles
Super q-Howe duality and web categories
Wegner, Christian
On fake lens spaces with the fundamental group of order a power of 2
Wehrli, Stephan
Khovanov homology, sutured Floer homology, and annular links
Wei, Guofang
On volumes of hyperbolic orbifolds
Weinberger, Shmuel
Relative systoles of relative-essential 2-complexes
Weiss, Ittay
Wen, Haomin
Lipschitz minimality of the multiplication maps of unit complex, quaternion and octonion numbers
Wendl, Chris
On non-separating contact hypersurfaces in symplectic 4-manifolds
Wendt, Matthias
Fibre sequences and localization of simplicial sheaves
West, Michael
Homotopy decompositions of gauge groups over Real surfaces
Westbury, Bruce
Westerland, Craig
String homology of spheres and projective spaces
White, David
Encoding equivariant commutativity via operads
White, Matthew
Large embedded balls and Heegaard genus in negative curvature
Whitehouse, Sarah
Stable and unstable operations in mod p cohomology theories
Uniqueness of A-structures and Hochschild cohomology
Derived A-infinity algebras in an operadic context
Whitten, Wilbur
Whyte, Kevin
A note on spaces of asymptotic dimension one
Wickelgren, Kirsten
An Abel map to the compactified Picard scheme realizes Poincaré duality
Widmer, Tamara
On Kirby calculus for null-homotopic framed links in 3-manifolds
Wiemeler, Michael
Dirac-operators and symmetries of quasitoric manifolds
Wiest, Bertold
Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups
Free group automorphisms, invariant orderings and topological applications
Reducible braids and Garside Theory
Wiethaup, Moritz
Landweber exact formal group laws and smooth cohomology theories
Wilfong, Andrew
Toric polynomial generators of complex cobordism
Willerton, Simon
The twisted Drinfeld double of a finite group via gerbes and finite groupoids
Gerbes and homotopy quantum field theories
An almost-integral universal Vassiliev invariant of knots
On the Rozansky-Witten weight systems
Willett, Rufus
A finite dimensional approach to the strong Novikov conjecture
Williams, Benjamin
Engulfing in word-hyperbolic groups
Williams, Edward
Homotopical intersection theory, III: multi-relative intersection problems
Williams, Francis
Global structure of the mod two symmetric algebra, H*(BO;F2), over the Steenrod algebra
A new action of the Kudo-Araki-May algebra on the dual of the symmetric algebras, with applications to the hit problem
The hit problem for H^{∗}(BU(2);F_{p})
Williams, Kristopher
Line arrangements and direct sums of free groups
Williams, Susan
Euclidean Mahler measure and twisted links
Twisted Alexander polynomials detect the unknot
On reciprocality of twisted Alexander invariants
Invariants of links in thickened surfaces
Williams, Thomas
The Gm-equivariant Motivic cohomology of Stiefel varieties
Willis, Michael
A colored Khovanov spectrum and its tail for B-adequate links
Wilson, Glen
Two-complete stable motivic stems over finite fields
The eta-inverted sphere over the rationals
Wilson, Jennifer
Representation stability for the cohomology of the pure string motion groups
Wilson, Robin
Meridional almost normal surfaces in knot complements
The coarse geometry of the Kakimizu complex
Wilson, W
Unstable splittings for real spectra
THE MORAVA K-THEORY OF BO(q) AND MO(q)
Wilton, Henry
The membership problem for 3-manifold groups is solvable
Winges, Christoph
On the transfer reducibility of certain Farrell-Hsiang groups
Wise, Daniel
A smallest irreducible lattice in the product of trees
A flat plane that is not the limit of periodic flat planes
Periodic flats in cube complexes
Relative Quasiconvexity using Fine Hyperbolic Graphs
Witzel, Stefan
Classifying spaces from Ore categories with Garside families
Wolff, Maxime
Wong, Chuen-Ming
Grid diagrams and Manolescu's unoriented skein exact triangle for knot Floer homology
Wong, Helen
Quantum invariants of random 3-manifolds
Representations of the Kauffman bracket skein algebra II: punctured surfaces
Wong, Peter
Cohomology of preimages with local coefficients
Woodhouse, Daniel
A generalized axis theorem for cube complexes
Wootton, Aaron
Finite abelian subgroups of the mapping class group
A Lower Bound for the Number of Group Actions on a Compact Riemann Surface
Wortman, Kevin
Quasiflats with holes in reductive groups
A geometric proof that SL2Z[t,t-1] is not finitely presented
Infinite generation of non-cocompact lattices on right-angled buildings
Wright, Nick
A homological characterization of topological amenability
A characterization for asymptotic dimension growth
Wu, Hao
Legendrian links and the spanning tree model for Khovanov homology
Generic deformations of the colored sl(N)-homology for links
A Family of Transverse Link Homologies
Wu, Jianchun
Free degrees of homeomorphisms on compact surfaces
Wu, Jie
The decomposition of the loop space of the mod 2 Moore space
Natural transformations of tensor algebras and representations of combinatorial groups
Applications of combinatorial groups to Hopf invariant and the exponent problem
On homotopy groups of the suspended classifying spaces
The intersecting kernels of Heegaard splittings
Decomposition of loop spaces and periodic problem on $\pi_*$
Homology decompositions of the loops on 1-stunted Borel constructions of C_2-actions
On intersecting subgroups of Brunnian link groups*
On the metastable homotopy of mod $2$ Moore spaces
Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\si_j}X^{(j)}$
Simplicial James-Hopf map and decompositions of the unstable Adams spectral sequence for suspensions
Anick spaces and Kac-Moody groups
Wu, Xiaolei
The Farrell-Jones conjecture for some nearly crystallographic groups
Stability results for Houghton groups
Wu, Ying-Qing
Depth of pleated surfaces in toroidal cusps of hyperbolic 3-manifolds
Dehn surgery on knots of wrapping number 2
Wu, Zhongtao
Perturbed Floer homology of some fibered three manifolds
Wüthrich, Samuel
Quadratic forms classify products on quotient ring spectra